EV Day

So last Tuesday was EV or estradiol valerate shot day.  Instead of my normal bimonthly dose, Dr. Tangpricha wanted e to drop to .75ml because my estrogen levels were too high! Is that even possible? hahah, I guess so.

Shortly, and I do mean shortly, after SO hit the plunger, I felt this nice warm rushing sensation.  I was tingly all over and a bit light-headed. Nothing bad. Rather, it was an inviting feeling, and one that I’ve had several other times, but not as pronounced and immediate as this time.  I look forward to many more injections in the future!  Bring them on, SO!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s